Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Nonrecursive functions in real algebraic geometry


Author: Alexander Nabutovsky
Journal: Bull. Amer. Math. Soc. 20 (1989), 61-65
MSC (1985): Primary 14F45, 14N99, 03D35; Secondary 14M10, 14J99, 57R52, 41A10
MathSciNet review: 955318
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Jacek Bochnak and Wojciech Kucharz, Complete intersections in differential topology and analytic geometry, Boll. Un. Mat. Ital. B (7) 10 (1996), no. 4, 1019–1041 (English, with Italian summary). MR 1430164
  • 2. Contributions to mathematical logic (Proceedings of the Logic Colloquium, Hannover, 1966), Edited by H. Arnold Schmidt, K. Schütte and H.-J. Thiele, North-Holland Publishing Co., Amsterdam, 1968. MR 0234806
  • 3. Michel Coste, Ensembles semi-algébriques, Real algebraic geometry and quadratic forms (Rennes, 1981) Lecture Notes in Math., vol. 959, Springer, Berlin-New York, 1982, pp. 109–138 (French). MR 683131
  • 4. Otto Forster, Complete intersections in affine algebraic varieties and Stein spaces, Complete intersections (Acireale, 1983) Lecture Notes in Math., vol. 1092, Springer, Berlin, 1984, pp. 1–28. MR 775875, 10.1007/BFb0099355
  • 5. André Haefliger, Plongements différentiables de variétés dans variétés, Comment. Math. Helv. 36 (1961), 47–82 (French). MR 0145538
  • 6. N. V. Ivanov, Approximation of smooth manifolds by real algebraic sets, Uspekhi Mat. Nauk 37 (1982), no. 1(223), 3–52, 176 (Russian). MR 643764
  • 7. John Milnor, Lectures on the ℎ-cobordism theorem, Notes by L. Siebenmann and J. Sondow, Princeton University Press, Princeton, N.J., 1965. MR 0190942
  • 8. J. Milnor, On the Betti numbers of real varieties, Proc. Amer. Math. Soc. 15 (1964), 275–280. MR 0161339, 10.1090/S0002-9939-1964-0161339-9
  • 9. V. A. Rohlin, Complex topological characteristics of real algebraic curves, Uspekhi Mat. Nauk 33 (1978), no. 5(203), 77–89, 237 (Russian). MR 511882
  • 10. H. Seifert, Algebraische Approximation von Mannigfaltigkeiten, Math. Z. 41 (1936), no. 1, 1–17 (German). MR 1545601, 10.1007/BF01180402
  • 11. I. A. Volodin, V. E. Kuznetsov and A. T. Fomenko, The problem of discriminating algorithmically the standard three-dimensional sphere, Russian Math. Surveys 29 (1974), 71-172.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 14F45, 14N99, 03D35, 14M10, 14J99, 57R52, 41A10

Retrieve articles in all journals with MSC (1985): 14F45, 14N99, 03D35, 14M10, 14J99, 57R52, 41A10


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1989-15698-X